# SDR 4HYA202406240155

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N808GT
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- Aircraft time: 6,804 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: UKNKNOWN
- Condition: Failed
- Location: A/C Compressor
- Component: Compressor
- Component part number: 59008
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING COMPRESSOR BELT FAILED AND CREATED SMOKE FROM FRICTION WITH COMPRESSOR PULLEY. FUMES AND SMOKE IS DRAWN INTO CABIN AREA.
